# SDR SIMA20111114002

- Difficulty date: November 14, 2011
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 19,296 hours, 16,565 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 65 AT CARGO SILL LEVEL CORRODED.  REPAIRED SHEAR CLIP IAW EO EM-53MR-1129.
